# SDR ASOA2014100311383

- Difficulty date: October 1, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 28,671 hours, 25,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRY FLOOR LEVEL "EXIT" SIGN DOES NOT ILLUMINATE.  R & R EXIT SIGN, IAW AMM 33-51-10.  OPS CHECKED GOOD.
